# SDR QXEA200301579

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,665 hours, 19,979 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 5352011
- Part serial: 742
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,714 hours, 13,687 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2105 - THE LANDING GEAR DID NOT GIVE A GREEN NOSE DOWN INDICATION WHILE ON APPROACH.  THE BULB WOULD NOT TEST.  THE CREW BROUGHT THE GEAR BACK UP AND THEN RELOWERED.  THE EXTENSION AND ALL INDICATIONS WERE NORMAL.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED SEVERAL EXTENSION AND RETRACTION CHECKS.  ALL INDICATIONS AND CHECKS WERE NORMAL WITH NO DEFECTS NOTED.  THE LANDING GEAR SELECTOR PANEL WAS REPLACED AS A PRECAUTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
